# SDR IXXA20231023075

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 82,737 hours, 24,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Battery, Emer L
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTIONS, LINE MAINTENANCE IDENTIFIED EMERGENCY LIGHTING AFT BATTERY INOPERATIVE. SYSTEM FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 45997 PER MEL 33-51-01-01. DOWNLINE, POWER SUPPLY BATTERY ASSEMBLY REMOVED AND REPLACED PER IAI SMM 33-51-00. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM 45997 CLEARED.
